# SDR CALA2017071002149

- Difficulty date: July 10, 2017
- Submitted: July 10, 2017
- Operation: Air carrier
- Aircraft: N181UA
- Make and model: Boeing 747422
- Aircraft serial: 25278
- Aircraft time: 105,327 hours, 12,355 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Charger
- Condition: Inoperative
- Location: Press To Test
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

LEFT UPPER DECK SLIDE  PRESS TO TEST BULB DID NOT TEST.   R & R THE BATTERY CHARGER,  BATTERY CHECKED OK IAW AMM 52-23-14.
